# SDR SWAA2022092033842

- Difficulty date: July 25, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 68,103 hours, 31,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT EMERGENCY EQUIPMENT CEILING LIGHT R/H FWD AT SEAT ROW 20FED IS INOP.(MARKED) / [01] FAULT GENERATED IN ERROR;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
